MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT; PEDICLE SCREW

SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT; PEDICLE SCREW
Model Number AB0010-55001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was operated with diplomat pedicle screw system (b)(6) 2022, two level surgery l4- l5- s1.He noticed some noise in his back.A check revealed broken pedicle screws which were surgically removed (b)(6) 2023.Fracture of implant components is a known risk indicated in the ifu.

Brand Name
DIPLOMAT
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, bavaria 63755
GM  63755
Manufacturer (Section G)
PROCON MEDIZINTECHNIK GMBH
industriegebiet sued e8
alzenau, bavaria 63755
GM   63755
Manufacturer Contact
barbara peter
industriestrasse 2
alzenau, bavaria 63755
GM   63755
MDR Report Key18901899
Report Number1000615957-2024-00003
Device Sequence Number20804957
Product Code NKB
UDI-Device Identifier04047844020043
UDI-Public04047844020043
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151704
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB0010-55001
Device Catalogue NumberAB0010-55001
Device Lot NumberIV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIPLOMAT PEDICLE SCREW (REF & LOT UNKOWN)
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexMale